# SDR R61A201202190104

- Difficulty date: February 19, 2012
- Submitted: February 20, 2012
- Operation: Air carrier
- Aircraft: N164HQ
- Make and model: Emb ERJ 190-100 LR
- Aircraft serial: 19000275
- Aircraft time: 7,771 hours, 4,096 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34002210
- Part serial: 001213
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 18,096 hours, 12,514 cycles
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

CREW REPORTED 3 EMERGENCY LIGHTS IN CABIN WOULDN'T ILLUMINATE.  MAINTENANCE REMOVED AND REPLACED POWER SUPPLY NR 2 PER AMM, OPS CHECK GOOD.
